Alert archive / South Dakota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 211, NWS Rapid City, SD

August 31, 2021Mellette County, Todd County, Tripp County, South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at Aug 31, 2021, 1:57 AM CDT for Mellette County, Todd County, Tripp County, South Dakota. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2021, 1:57 AM CDT (06:57 UTC)
Expired
Aug 31, 2021, 3:00 AM CDT
In force
63 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mellette County, SD, Todd County, SD, Tripp County, SD

The radar

The North Platte radar (KLNX), 154 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 2:10 AM CDTTSTM WND GST 5615 Sse Mission, SD
Aug 31, 2:15 AM CDTTSTM WND GST 604 Nnw Keyapaha, SDDELAYED REPORT. POWER OUT FOR ABOUT THREE HOURS. ALSO TWO INCHES OF RAINFALL. TIME ESTIMATED FROM RADAR.
Aug 31, 2:50 AM CDTTSTM WND GST 52Wewela, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 9:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1953 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

413 
WUUS53 KUNR 310657
SVRUNR
SDC095-121-123-310800-
/O.NEW.KUNR.SV.W.0211.210831T0657Z-210831T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Rapid City SD
157 AM CDT Tue Aug 31 2021

The National Weather Service in Rapid City has issued a

* Severe Thunderstorm Warning for...
  Eastern Todd County in south central South Dakota...
  Tripp County in south central South Dakota...
  Southeastern Mellette County in south central South Dakota...

* Until 300 AM CDT.

* At 157 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles north of Mosher to near Hidden Timber to 8
  miles east of Kilgore, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Mosher and Hidden Timber around 200 AM CDT.
  Sicangu Village around 210 AM CDT.
  Witten around 215 AM CDT.

Other locations in the path of these severe thunderstorms include
Keyapaha, Ideal, Clearfield, Winner, Millboro, Ideal South Housing,
Dog Ear Lake and Wewela.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4300 10096 4332 10059 4365 10049 4352 9962
      4350 9962 4350 9954 4299 9954
TIME...MOT...LOC 0657Z 291DEG 36KT 4356 10029 4322 10040 4295 10078 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Richards
3 follow-up statements
239 
WWUS53 KUNR 310722
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
222 AM CDT Tue Aug 31 2021

SDC095-121-123-310800-
/O.CON.KUNR.SV.W.0211.000000T0000Z-210831T0800Z/
Todd SD-Tripp SD-Mellette SD-
222 AM CDT Tue Aug 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EASTERN TODD...TRIPP AND SOUTHEASTERN MELLETTE COUNTIES...

At 222 AM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Witten to 3 miles southeast of
Keyapaha to 11 miles west of Norden, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Millboro, Winner, Ideal South Housing, Wewela and Colome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4300 10054 4312 10041 4355 10030 4346 9954
      4299 9954
TIME...MOT...LOC 0722Z 300DEG 40KT 4345 9996 4308 10007 4281 10029 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Richards
006 
WWUS53 KUNR 310740
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
240 AM CDT Tue Aug 31 2021

SDC095-121-310749-
/O.CAN.KUNR.SV.W.0211.000000T0000Z-210831T0800Z/
Todd SD-Mellette SD-
240 AM CDT Tue Aug 31 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TODD AND SOUTHEASTERN
MELLETTE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central South Dakota.

LAT...LON 4300 10013 4344 9999 4338 9954 4299 9954
TIME...MOT...LOC 0739Z 288DEG 34KT 4327 9980 4304 9985 4274 10005 

$$

SDC123-310800-
/O.CON.KUNR.SV.W.0211.000000T0000Z-210831T0800Z/
Tripp SD-
240 AM CDT Tue Aug 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN TRIPP COUNTY...

At 239 AM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Colome to 4 miles northwest of Wewela
to 9 miles south of Norden, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Winner, Colome, Millboro, Ideal South Housing, Clearfield, Wewela and
Dog Ear Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4300 10013 4344 9999 4338 9954 4299 9954
TIME...MOT...LOC 0739Z 288DEG 34KT 4327 9980 4304 9985 4274 10005 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Richards
311 
WWUS53 KUNR 310759
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
259 AM CDT Tue Aug 31 2021

SDC123-310809-
/O.EXP.KUNR.SV.W.0211.000000T0000Z-210831T0800Z/
Tripp SD-
259 AM CDT Tue Aug 31 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRIPP COUNTY WILL
EXPIRE AT 300 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central South Dakota.

LAT...LON 4300 10013 4344 9999 4338 9954 4299 9954
TIME...MOT...LOC 0759Z 291DEG 36KT 4321 9960 4298 9965 4268 9985 

$$

Richards

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 12:01 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 31, 12:01 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
1101 PM MDT Mon Aug 30 2021

.DISCUSSION...(This Evening Through Monday)
Issued at 227 PM MDT Mon Aug 30 2021

Vis/IR imagery this aftn shows deepening cu across the Black Hills,
with some glaciated updrafts apparent based on the day cloud phase
RGB. These updrafts do appear to be struggling in recent minutes,
potentially as a result of a deep layer of dry air atop a shallow
but moist BL sampled by 18z KUNR RAOB. With continued convergence
owing to upslope flow along the ern periphery of the hills coupled
with the arrival of a subtle midlevel wave passing east of the
Bighorns per WV, think sustained convection will become increasingly
likely by mid-aftn. A second cu field extends from swrn ND/nwrn SD
thru s cntrl SD along an axis of enhanced satellite-derived 850-700
mb PWATs and sfc dew points of 60-65 F.

Given a broad unstable sector across wrn/cntrl SD characterized by
MLCAPE of 1.5-3 kJ/kg, effective bulk shear of 35-40 kt (locally
enhanced near the Black Hills), midlevel lapse rates of 7-8 K/km,
and DCAPE in excess of 1000 J/kg, any sustained updraft will have
the potential of developing supercell characteristics. Fairly
straight-line hodographs will support splitting supercells, as well,
with primarily a large hail threat in left movers and large hail,
damaging wind, and potentially locally heavy rain threats in the
slow-moving right movers. As aformentioned wave approaches, could
see coverage of convection expand, particularly from nwrn to s cntrl
SD. Further upscale growth is likely across cntrl/s cntrl SD this
evening as LLJ strengthens and MUCAPE increases. Cannot rule out a
tornado threat as low-level shear/hodograph curvature increases this
evening. Would not be a surprise if elevated severe storms capable
of large hail persisted into the night given strong WAA/LLJ forcing
and favorable thermodynamic/kinematic profiles. With above normal
PWATs, if we do see upscale growth in the vicinity of the LLJ
tonight, will have to monitor potential for training/locally heavy
rainfall, mainly over s cntrl SD.

Shortwave ridging builds across the High Plains tomorrow, leading to
generally very warm/hot and dry conditions. A dryline will mix
eastward thru nern WY by late AM/early PM, bringing the potential
for critical fire weather conditions (more below in the Fire Wx
section). Broader mid-upper trof and attendant front approach the
area Tuesday night/Wednesday and slowly cross the region thru the
remainder of the week, bringing slightly cooler and more unsettled
conditions.

&&

.AVIATION...(For the 06Z TAFS Through 06Z Tuesday Night)
Issued At 1030 PM MDT Mon Aug 30 2021

Thunderstorms will move out of south central SD and diminish by
09Z or so. Several models are showing low stratus spreading over
much of the western SD plains, lasting into mid to late morning.
Conditions will be favorable for the development of fog around the
southern Black Hills, also diminishing mid morning. MVFR/IFR
conditions in low stratus/fog will improve to VFR by midday, when
skies will clear.

&&

.FIRE WEATHER...
Issued at 227 PM MDT Mon Aug 30 2021

Hot and dry conditions are anticipated across northeastern WY
tomorrow behind a dryline. Relative humidity values will fall into
the single digits as temperatures climb into the low to mid 90s.
Confidence in the strength of winds behind the dryline remains
relatively low; thus, have maintained the Fire Weather Watch at
this time.

As noted in the prior discussion, depending on the eastward
advancement of the dryline tomorrow and the strength of winds in
its wake, critical fire weather conditions may be possible as far
east as southwestern SD. However, confidence is higher in the
potential across northeastern WY for now.

Slightly cooler and less dry conditions are expected for the rest
of the week, with multiple chances for precipitation.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...None.
WY...Fire Weather Watch from Tuesday morning through Tuesday evening
     for WYZ314>317.

&&

DISCUSSION...Sherburn
AVIATION...Pojorlie
FIRE WEATHER...Sherburn
Hazardous weather outlook, Aug 30, 6:31 AM CDT, 19 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Rapid City SD
531 AM MDT Mon Aug 30 2021

WYZ054>058-071-311145-
Northern Campbell-Southern Campbell-Western Crook-
Wyoming Black Hills-Weston-Northeastern Crook-
531 AM MDT Mon Aug 30 2021

This Hazardous Weather Outlook is for portions of northeast
Wyoming...and the Black Hills of Wyoming.

.DAY ONE...Today and Tonight

A few thunderstorms are possible this afternoon, with a strong
storm or two possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Non-severe thunderstorms are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-311145-
Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach-
Northern Black Hills-Northern Foot Hills-Rapid City-
Southern Foot Hills-Central Black Hills-Southern Black Hills-
Custer Co Plains-Pennington Co Plains-Haakon-Fall River-
Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp-
Sturgis/Piedmont Foot Hills-Southern Meade Co Plains-
Hermosa Foot Hills-
531 AM MDT Mon Aug 30 2021 /631 AM CDT Mon Aug 30 2021/

This Hazardous Weather Outlook is for portions of western South
Dakota and northeastern Wyoming.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms late this afternoon
and evening, with large hail and damaging winds being the main
threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a marginal risk of severe thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

In the hours before

Special weather statement, Aug 31, 12:06 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Rapid City SD
1106 PM MDT Mon Aug 30 2021

SDZ032-043-046-310600-
Jackson SD-Haakon SD-Mellette SD-
1106 PM MDT Mon Aug 30 2021

...A strong thunderstorm will impact portions of southeastern Haakon,
northwestern Mellette and northeastern Jackson Counties through
MIDNIGHT MDT/100 AM CDT/...

At 1106 PM MDT/1206 AM CDT/, Doppler radar was tracking a strong
thunderstorm 5 miles southwest of Nowlin, or 12 miles northeast of
Kadoka, moving southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kadoka, Norris, Midland, Belvidere, Cedar Butte, Black Pipe, Corn
Creek, Nowlin and Intersection of Highway 73 and White River.

This includes Interstate 90 in South Dakota between Mile Markers 145
and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT/500 AM
CDT/ for south central, southwestern and west central South Dakota.

&&

LAT...LON 4392 10174 4422 10118 4417 10116 4416 10106
      4414 10104 4386 10106 4384 10102 4385 10099
      4381 10096 4383 10093 4379 10089 4375 10079
      4344 10120
TIME...MOT...LOC 0506Z 314DEG 28KT 4399 10137

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Helgeson
Local storm report, Aug 31, 12:35 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1135 PM MDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND GST     3 E PHILIP              44.05N 101.60W
08/30/2021  M51 MPH          HAAKON             SD   ASOS

1110 PM     TSTM WND GST     4 E CACTUS FLAT         43.84N 101.82W
08/30/2021  M50 MPH          JACKSON            SD   MESONET

1115 PM     TSTM WND GST     4 E CACTUS FLAT         43.84N 101.82W
08/30/2021  M57 MPH          JACKSON            SD   MESONET

1120 PM     TSTM WND GST     9 ENE BELVIDERE         43.90N 101.10W
08/30/2021  M56 MPH          JACKSON            SD   MESONET

&&

WFO UNR
Local storm report, Aug 31, 12:37 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1137 PM MDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     1 NE MIDLAND            44.08N 101.14W
08/30/2021  M65 MPH          HAAKON             SD   MESONET

&&

DYE
Local storm report, Aug 31, 12:52 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1152 PM MDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     9 ENE BELVIDERE         43.90N 101.10W
08/30/2021  M72 MPH          JACKSON            SD   MESONET

&&

DYE
Local storm report, Aug 31, 1:08 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1208 AM MDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     7 E WANBLEE             43.58N 101.52W
08/30/2021  M52 MPH          JACKSON            SD   MESONET

1150 PM     TSTM WND GST     9 ENE BELVIDERE         43.90N 101.10W
08/30/2021  M56 MPH          JACKSON            SD   MESONET

&&

WFO UNR
Local storm report, Aug 31, 1:41 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1241 AM MDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TSTM WND GST     5 SW NEMO               44.14N 103.58W
08/31/2021  M53 MPH          LAWRENCE           SD   MESONET

            TIME ESTIMATED BY RADAR

1220 AM     TSTM WND GST     11 SW PARMELEE          43.23N 101.20W
08/31/2021  M54 MPH          TODD               SD   MESONET

1220 AM     TSTM WND GST     9 ENE BELVIDERE         43.90N 101.10W
08/31/2021  M51 MPH          JACKSON            SD   MESONET

&&

WFO UNR

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 7:42 PM CDTSevere Thunderstorm Warning Destructive damage threatUNRMeade, Perkins, Ziebach63 min
Aug 30, 7:56 PM CDTSevere Thunderstorm Warning Considerable damage threatUNRPerkins64 min
Aug 30, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatUNRHaakon, Meade, Ziebach64 min
Aug 30, 9:19 PM CDTSpecial Weather StatementUNRPerkins41 min
Aug 30, 9:30 PM CDTSevere Thunderstorm Warning Considerable damage threatUNRMeade, Pennington60 min
Aug 30, 9:33 PM CDTSpecial Weather StatementUNRZiebach42 min
Aug 30, 9:40 PM CDTSevere Thunderstorm WarningUNRZiebach40 min
Aug 30, 9:46 PM CDTSevere Thunderstorm Warning Considerable damage threatUNRHaakon, Ziebach59 min
Aug 30, 10:08 PM CDTSevere Thunderstorm WarningUNRMeade, Perkins35 min
Aug 30, 10:26 PM CDTSevere Thunderstorm WarningUNRHaakon, Pennington64 min
Aug 30, 10:35 PM CDTSpecial Weather StatementUNRTodd40 min
Aug 30, 11:02 PM CDTSpecial Weather StatementUNRTripp58 min
Aug 30, 11:53 PM CDTSpecial Weather StatementUNRTodd67 min
Aug 31, 12:06 AM CDTSpecial Weather StatementUNRJackson54 min
Aug 31, 12:29 AM CDTSevere Thunderstorm WarningUNRBennett, Jackson, Mellette, Todd61 min
Aug 31, 1:02 AM CDTSevere Thunderstorm WarningUNRMellette, Todd, Tripp58 min
Aug 31, 1:19 AM CDTSevere Thunderstorm WarningUNRMellette, Todd, Tripp56 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.